# SDR USAA2014070200003

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 32,093 hours, 24,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LIGHT LENS COVER DAMAGED AT SEAT ROW 1 LT.  REPLACED EMER EXIT LIGHT LENS COVER AT SEAT ROW 1 LT.  OK FOR SERVICE.
